MAUDE Adverse Event Report: BAUSCH + LOMB BAUSCH + LOMB INJECTOR SYSTEM CARTRIDGE; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)

BAUSCH + LOMB BAUSCH + LOMB INJECTOR SYSTEM CARTRIDGE; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Model Number BLIS-X1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Edema (1791); Inflammation (1932)
Date of Event 04/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation of this event is ongoing and a follow-up report will be submitted upon completion.
 
Event or Problem Description
It was reported that during implantation of an intraocular lens (iol) the haptic was torn.The incision was enlarged and a different model iol was implanted.A suture was used to help close the wound.Post-operatively the patient was diagnosed with corneal edema and inflammation, however according to the surgeon the patient is improving.In the surgeon¿s opinion the most likely cause of the event is the manner lens was loaded into the cartridge by the scrub tech.

Brand Name
BAUSCH + LOMB INJECTOR SYSTEM CARTRIDGE
Common Device Name
FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
MEDICEL AG
dornierstrasse 11
alternhein CH-94 23
SZ   CH-9423
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key25368663
Report Number0001313525-2026-00063
Device Sequence Number13403958
Product Code MSS
UDI-Device Identifier00757770520183
UDI-Public(01)00757770520183
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131958
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBLIS-X1
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer06/22/2026
07/17/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date07/17/2026
07/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexUnknown